MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; URETHRAL CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER; URETHRAL CATHETER TRAY
Model Number 772514
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the patient had a kinked catheter.The patient allegedly experienced pain.No medical intervention reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "bard® latex-free urethral catheterization tray with preconnected drain bag 772514 plastic catheter 16 fr.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Contents: plastic catheter, 16 fr., preconnected to closed system collection bag (1000ml approx.Vol.) uro-prep¿ tray with: underpad, drape sterile: contents of inner wrap are sterile unless package is opened or damaged.C.R.Bard, inc.Covington, ga 30014 1-800-526-4455 www.Bardmedical.Com manufactured in mexico povidone-iodine swabsticks (3) specimen container and label graduated collection container latex-free gloves (2) lubricant packet directions for use on reverse side.Single use only.Do not resterilize.For urological use only.".
 
Event or Problem Description

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH PLASTIC CATHETER
Common Device Name
URETHRAL CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7880985
Report Number1018233-2018-04196
Device Sequence Number16599174
Product Code KOD
UDI-Device Identifier00801741030444
UDI-Public(01)00801741030444
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number772514
Device Catalogue Number772514
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1